# SDR SCNA20251010405

- Difficulty date: September 24, 2025
- Submitted: October 10, 2025
- Operation: Air carrier
- Aircraft: N845SY
- Make and model: Boeing 737-800
- Aircraft serial: 40727
- Aircraft time: 39,129 hours, 24,949 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SPLICE REPAIR OF THE LEFT HAND AND RIGHT HAND STRINGER 14 FOR PICKLE FORK REPLACEMENT -  COMPLIED WITH SC ENGINEERING TC 737-53-1397-00-GRP53
